# SDR SWAA2021120950438

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 25,578 hours, 11,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER FORWARD SERVICE DOOR INOP ; / [01] R&R BATTERY PACK AT STATION 310. OPS CK GOOD. PER AMM 33-51-01
